Authors: Rašković, Miodrag 
Ognjanović, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A first order probability logic, LPQ
Journal: Publications de l'Institut Mathematique
Volume: 65
Issue: 79
First page: 1
Last page: 7
Issue Date: 1999
Rank: M24
ISSN: 0350-1302
A conservative extension of the classical first order logic which allows making statements about probability is introduced. Some classes of probability models are described. An infinitary axiomatic system which is sound and complete with respect to these classes of models is given.
Publisher: Mathematical Institute of the SASA

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.